# SDR PCAA0108082

- Difficulty date: August 11, 2001
- Submitted: August 13, 2001
- Operation: Air carrier
- Aircraft: N819EX
- Make and model: Dhav DHC8102
- Aircraft serial: 016
- Aircraft time: 31,655 hours, 34,209 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Disconnected
- Location: Cabin
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BTV-FLIGHT 3691.  CREW REPORTED FLOOR STRIP EMERGENCY LIGHT FROM SEAT 4D FORWARD ARE INOPERATIVE.  MAINTENANCE FOUND PLUG DISCONNECTED AT 4D.  PLUG RECONNECTED.  AIRCRAFT RETURNED TO SERVICE.
